# SDR CALA2017122104566

- Difficulty date: December 21, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N73406
- Make and model: Boeing 737924
- Aircraft serial: 30123
- Aircraft time: 49,892 hours, 20,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AFT OF THE RT WING IS INOPERATIVE. REPLACED THE LAMP IAW AMM 33-51-04-960-801, OPS. CHECKED GOOD.
